Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The transformation of double integrals


Authors: R. G. Helsel and T. Radó
Journal: Trans. Amer. Math. Soc. 54 (1943), 83-102
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008253-8
MathSciNet review: 0008253
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008253-8
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society